# SDR AALA202104149003

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 55,905 hours, 23,126 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT LOW SPEED 50 KTS BECAUSE OF TAKEOFF CONFIGURATION WARNING WITH LEADING EDGE FLAPS AND SLATS IN CORRECT CONFIGURATION. MINIMUM BRAKING USED. REPLACED SENSOR S168 (AALA202104149003) IAW AMM 27-87-00. REPLACED FLAP SLATS ELECTRONIC UNIT (AALA202104149022).
